RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 1, Pages 141–143 (Mi mz2133)  

Brief Communications

On infinite nontangential boundary values of functions, subharmonic in a Lipschitz domain

M. G. Goluzina

Saint-Petersburg State University

Full text: PDF file (515 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:1, 93–95

Bibliographic databases:

Received: 07.12.1993

Citation: M. G. Goluzina, “On infinite nontangential boundary values of functions, subharmonic in a Lipschitz domain”, Mat. Zametki, 55:1 (1994), 141–143; Math. Notes, 55:1 (1994), 93–95

Citation in format AMSBIB
\Bibitem{Gol94}
\by M.~G.~Goluzina
\paper On infinite nontangential boundary values of functions, subharmonic in a Lipschitz domain
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 1
\pages 141--143
\mathnet{http://mi.mathnet.ru/mz2133}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275311}
\zmath{https://zbmath.org/?q=an:0848.31003}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 1
\pages 93--95
\crossref{https://doi.org/10.1007/BF02110771}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PL08500015}


Linking options:
  • http://mi.mathnet.ru/eng/mz2133
  • http://mi.mathnet.ru/eng/mz/v55/i1/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:131
    Full text:37
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019